# SDR SWAA2022020952921

- Difficulty date: March 1, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 49,140 hours, 28,880 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL STRAP CORRODED STA 887. / REMOVED AND REPLACED FLOOR PANEL STRAP AT STA. 887 PER SRM 51-40-02.
